# SDR UIEA2018121702854

- Difficulty date: December 17, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,920 hours, 12,468 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550
- Part serial: 41683
- Condition: Defective
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BAT CHGR STATUS MSG. REPLACED APU BATTERY, SYSTEM CHECK GOOD IAW AMM 24-31-04.
